# SDR CALA2025082107989

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,843 hours, 21,641 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

20A EMERGENCY EXIT. HOOK AND LOOP WEAK ON DOOR PANEL. FOUND RED STRAP FOR OVER WING HATCH OUT OF IS POCKET AND LAYING ACROSS HOOK AND LOOP. TUCKED RED STRAP BACK INTO IS POCKET.  HOOK AND LOOP CAN NOW ENGAGE.  OPS CHECKS GOOD.
